# SDR AALA20011406

- Difficulty date: July 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT STATION 235 STRINGER 22L.  REPAIRED CRACK PER SRM 53-30-3 FIG 3 SHEET 4, CLOSE TO EXISTING REPAIR DOUBLER.  INCORPORATED ONE LARGE DOUBLER 16 INCHES BY 8 INCHES TO COVER BOTH AREAS.  (M)
